×

Found 3,859 Documents (Results 1–100)

100
MathJax

Local invariants of minimal generic curves on rational surfaces. (English) Zbl 07548738

Galindo, Carlos (ed.) et al., \(p\)-adic analysis, arithmetic and singularities. UIMP-RSME, Lluís A. Santaló summer school, Universidad Internacional Menéndez Pelayo, Santander, Spain, June 24–28, 2019. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME). Contemp. Math. 778, 231-258 (2022).
MSC:  14B05 32Sxx 14E15
PDF BibTeX XML Cite
Full Text: DOI

Chow quotients of Grassmannians by diagonal subtori. (English) Zbl 07543983

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 472, 241-264 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The moment-weight inequality and the Hilbert-Mumford criterion. GIT from the differential geometric viewpoint. (English) Zbl 07414811

Lecture Notes in Mathematics 2297. Cham: Springer (ISBN 978-3-030-89299-9/pbk; 978-3-030-89300-2/ebook). vii, 190 p. (2021).
MSC:  14-01 14L24 53-01
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software